# SDR A6WA201240362

- Difficulty date: February 14, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 21,847 hours, 21,065 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT, RT NR 2 HYD SYS RETURN FILTER ATTACH BRACKET IS CRACKED AFT LOWER CORNER.  REPAIRED ATTACH BRACKET IAW REO 601R-53-62-031, REV A.
